# SDR QXEA2013072501177

- Difficulty date: July 25, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 28,575 hours, 29,586 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 529-547
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER UNDER FLOOR AT APPROX BS 529-547, S26L HAS CORROSION ON AND AROUND RIVETS. REMOVED CORROSION IAW SRM 51-21-00, PROCEDURE 4, ITEM A STEP 2A-2D.
